AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE-12 FR, 1.5CM; DH EF BALLOON TUBES PRODUCTS
Back to Search Results |
| Model Number |
0120-12-1.5 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the first of two reports.Refer to 9611594-2025-00246 for the second event.It was reported the mickey button failed on (b)(6) 2025 in less than 1-month of use."tube dislodged from stoma while child was at summer school; tube was lost.Backup unable to placed due to length of time that had passed; had to take child" to emergency department (ed) and tube was replaced via interventional radiology (ir).There was no reported injury.
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record and udi number are in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of 17-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
The device history record for the reported lot number, 30231461, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The reported sample device was evaluated.The molded head, tube and balloon appeared to have slight discoloration on the exterior and interior of the device.The original packaging was not returned with the device.The device could not be filled with the suggested amount of water due to an apparent radial direction split of the balloon fabric.There was jagged tearing effects identified at the splitting, after the balloon material was manually pressed together in order to reform the balloon shape.The split went around the balloon by the proximal collar area of the device.The balloon was inspected under magnification (20x).The cavity of the molded balloon component was in the image of the letter 'e.' root cause could not be determined.All information reasonably known as of 26-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.